# SDR CALA2022032100730

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737-800
- Aircraft serial: 28806
- Aircraft time: 68,857 hours, 24,661 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Sta540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 32.40 IS CRACKED. SUPPORT TASK NSA EMX N/R 00088. REMOVED AND REPLACED SHEAR FITTING AT STA 540 AND RBL 32.40 IAW ENTERED BY UAL INSPECTION U354653 3/16/22 B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORG. DATA WAS TRA NSCRIBED FROM EMX 00088 AND HANGER NR 5867240 WORK ACCOMPLISHED BY V901716 INSPECTED BY V912634. SSFR REPORT FORM 46-0024 VERIFIED ALL RII REQ C/W
